MAUDE Adverse Event Report: NUVASIVE, INC. NUVASIVE® TLX INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

NUVASIVE, INC. NUVASIVE® TLX INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 5841305
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product was not returned for evaluation as it remains in-situ.Radiographs were reviewed and confirm the event.Potential adverse events and complications "as with any major surgical procedures, there are risks involved in surgery.Infrequent operative and postoperative complications that may result in the need for additional surgeries include: bending, fracture or loosening of implant component(s).Pain, discomfort or abnormal sensations due to the presence of the device." "if healing is delayed, or does not occur, the implant may eventually loosen, bend, or break." remains in-situ.
 
Event or Problem Description
Received information stating patient underwent posterior lateral fusion on (b)(6) 2017.Two months post-operative, radiographs indicate the transforaminal lordotic expandable (tlx) implant migrated posteriorly.Patient is symptomatic, revision surgery has not been scheduled at this time.

Brand Name
NUVASIVE® TLX INTERBODY SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk blvd
san diego CA 92121
MDR Report Key6721798
Report Number2031966-2017-00092
Device Sequence Number18887049
Product Code MAX
UDI-Device Identifier00887517730015
UDI-Public00887517730015
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K153627
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number5841305
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2017
Initial Report FDA Received Date07/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight109